EXACTECH, INC. NV EHXL NTRL LNR G2 36MM; HIP, SEMI-CONSTRAINED, CEMENTED, METAL/CERAMIC/POLYMER + ADDITIVE, POROUS UNCEME
Back to Search Results |
| Catalog Number |
140-36-52 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Fluid Discharge (2686)
| Date of Event |
10/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.
Event or Problem Description
It was reported that this patient had a hip prosthesis cup from exactech implanted.As part of the manufacturer's recall, the patient came in for a check-up.The x-ray and ct scans showed a clear decentration of the prosthesis head and unusually large osteolyses in the acetabulum as signs of premature inlay wear.This was verified when the inlay was changed to a vit e-hardened, specially approved inlay (novation xle neutral liner, group 2, 36 mm).As part of the replacement operation, in addition to the inlay exchange, the firm cup integrity was determined, the cysts in the cup bed were cured and filled using hydroxyapatite + calcium (ceramic bone void filler) and the prosthesis head was changed.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported was likely the result of prolonged wound drainage, as stated in the reported information.However, the reason for the drainage cannot be confirmed and possible contributions from patient related considerations or surgical conditions to the event could not be assessed as no relevant clinical information was provided.Based on the information provided, the event appears unrelated to the design, manufacturing, or reasonably foreseeable misuse of the devices.Delayed wound healing is a general surgical risk, as stated in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.